MathSciNet Relay Station
MathSciNet bibliographic data
MR441720 02H15 (02G20)
Zilʹber, B. I. Groups and rings whose theory is categorical. (Russian) Fund. Math. 95 (1977), no. 3, 173–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement